# SDR 2008FA0000759

- Difficulty date: September 11, 2008
- Submitted: November 12, 2008
- Operation: General aviation
- Aircraft: N568EA
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000168
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Condition: Unknown
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A POPPING NOISE COMING FROM THE VICINITY OF THE CO PILOTS WINDOW. SIDE WINDOW RETAINERS WERE REPLACED.
